EconPapers    
Economics at your fingertips  
 

New Second‐Order Finite Difference Scheme for the Problem of Contaminant in Groundwater Flow

Quanyong Zhu, Quanxiang Wang, Ju Fu and Zhiyue Zhang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We develop a new efficient second‐order finite difference scheme for two‐dimensional problem of contaminant in groundwater flow. Theoretical analysis shows that the scheme is second‐order convergence in the L2 norm and is unconditionally stable. Numerical results demonstrate that the error measures of the second‐order scheme are several times smaller than those of the standard implicit finite difference scheme.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/575493

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:575493

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:575493